MathSciNet Relay Station
MathSciNet bibliographic data
MR1739230 (2000m:35159) 35Q53
Colliander, J.; Staffilani, G.; Takaoka, H. Global wellposedness for KdV below $L\sp 2$. Math. Res. Lett. 6 (1999), no. 5-6, 755–778.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement